# SDR R61A201504280266

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 8,384 hours, 8,097 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLYING AT 11000 FT,  CREW REPORTED THE NR 2 ENGINE FAILED.  SECURED ENGINE AND DECLARED AN EMERGENCY.  RECEIVED FIRE WARNING FOR NR 2 ENGINE AND BLEW FORWARD FIRE BOTTLE FOLLOWED BY THE AFT FIRE BOTTLE.  FIRE INDICATION CONTINUED FOR 30 SECONDS AND THEN WENT OUT.  CREW DIVERTED.  DURING DECENT FIRE WARNING AGAIN APPEARED AND WENT OUT A SHORT TIME LATER. CREW LANDED WITHOUT INCIDENT.  ACFT REMAINS OUT OF SERVICE.
